# SDR USAA960098

- Difficulty date: January 23, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N346US
- Make and model: Boeing 737301
- Aircraft serial: 23515
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Rt Elevator
- Part time: 25,889 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - INSPECTION VISUALLY FOUND A .25 INCH IMPACT DAMAGE TO COMPOSITE SKIN THROUGH COMPOSITE LAYERS LOCATED RIGHT ELEVATOR SKIN 15 INCHES OUTBOARD FROM INBOARD END, MIDDLE OF ELEVATOR.  ACCOMPLISHED WET LAYUP COMPOSITE REPAIR AS PER BOEING SRM 51-70-17 AND USAIR EA NR 40618.  (M)
